Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Janos Galambos and Samuel Kotz
Title: Characterizations of probability distributions
Additional book information Lecture Notes in Math., vol. 675, Springer-Verlag, Berlin-Heidelberg-New York, 1978, viii + 169 pp., $9.80.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: S. G. Ghurye
Journal: Bull. Amer. Math. Soc. 2 (1980), 256-259
DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14742-4
PII: S 0273-0979(1980)14742-4